# SDR 2007F00018

- Difficulty date: February 1, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N326PT
- Make and model: Beech C90
- Aircraft serial: LJ1581
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 903840311
- Part serial: 1660
- Condition: Seized
- Location: Vent
- Part time: 1,446 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VENT BLOWER ASSEMBLY SEIZED DURING FLIGHT CAUSING SMOKE IN THE COCKPIT. UNIT IS A PART THAT IS CHANGED (ON CONDITION).  PART HAS BEEN ON AIRCRAFT SINCE NEW.
